International Journal of Modern Computation, Information and Communication Technology
August 2018, Vol. 1, Issue 3, p. 61-68.
Spectral Characterization of Jordan Homomorphisms on Semisimple Banach Algebras
R. Sharon, N. B. Okelo*, O. Ongati
School of Mathematics and Actuarial Science, Jaramogi Oginga Odinga University of Science and Technology,
P. O. Box 210-40601, Bondo-Kenya.
*Corresponding author’s e-mail: email@example.com
Certain properties of operator algebras have been studied such as boundedness, positivity, surjectivity, linearity, invertibility, numerical range, numerical radius and idempotent property. Of great interest is the study of spectrum of linear mappings. It is therefore necessary to characterize Jordan homomorphisms on semisimple Banach algebras in terms of their spectrum. The objectives of the study are to: Investigate whether Jordan homomorphisms on semisimple Banach algebras are spectral isometries; Investigate whether Jordan homomorphisms are unital surjections on semisimple Banach algebras and to establish the relationship between unital surjections and spectral isometries on semsimple Banach algebras. For us to achieve our objectives we used Kadison's theorem, Gelfand theory and Nagasawa's theorem. The results obtained show that Jordan homomorphism is spectral isometry if it preserves nilpotency also is unital surjection if it preserves Jordan zero products and finally is unital surjective spectral isometry if it preserves commutativity and numerical radius between semisimple Banach algebras. These results are useful in characterizations in quantum mechanics and operator algebras.
Keywords: Jordan homomorphism; Semisimple Banach algebras; Isometry; Morphism.
- Bresar M, Semrl P. Invertibility preserving maps preserve idempotents. Michigan Math J. 1998;45:483-8.
- Cusack MJ. Homomorphisms and derivations on Banach algebras, PhD dissertation, University of Ediburgh, 1976.
- Eshaghi G., Karimi T. and Kaboli S.G. Automatic continuity of surjective n-homomorphisms on Banach algebras. Bulletin of the Iranian Mathematical Society 2015;41:1207-11.
- Fahad A, Mohamed M. On maps compressing the numerical range between C*-algebras. Adv Oper Theory 2017;2:108-13.
- Golfarshchi A, Khalilzadeh A. Spectrum preserving linear map on Liminal C*-algebras. Journal of mathematics and computer Science 2013;6:311-4.
- Timoney RM. Norms of elementary operators. Irish Math Soc Bulletin 2001;46:13-17.
- Vijayabalaji S, Shyamsundar G. Interval-valued intuitionistic fuzzy transition matrices. International Journal of Modern Science and Technology 2016;2:47-51.
- Judith JO, Okelo NB, Roy K, Onyango T. Numerical Solutions of Mathematical Model on Effects of Biological Control on Cereal Aphid Population Dynamics. International Journal of Modern Science and Technology 2016;1(4):138-43.
- Judith JO, Okelo NB, Roy K, Onyango T. Construction and Qualitative Analysis of Mathematical Model for Biological Control on Cereal Aphid Population Dynamics. International Journal of Modern Science and Technology 2016;1(5):150-8.
- Vijayabalaji S, Sathiyaseelan N. Interval-Valued Product Fuzzy Soft Matrices and its Application in Decision Making. International Journal of Modern Science and Technology 2016;1(7):159-63.
- Chinnadurai V, Bharathivelan K. Cubic Ideals in Near Subtraction Semigroups. International Journal of Modern Science and Technology 2016;1(8):276-82.
- Boaz O, Okello NB. Okelo, OngatiO, Characterization of Norm Inequalities for Elementary Operators. International Journal of Modern Science and Technology 2017;2(3):81-4.